... daily. Does this make it difficult for the body to regulate body temperature and or raise body temperature?
Buprenorphine - From comparisons ive heard about Im on a particularly high dose of suboxone 24ml?
Added 3 Feb 2010:
If answer is yes -
which chemical or chemical interactions effect which organs in the process of doing so?
I'm not sure about other people, I'm only on 8 mg a day, which, I think is a low dose. I don't really understand what you're asking. The reason I'm answering is I have been thinking that something is wrong w/ my body's thermostat. I sweat WAY TOO MUCH. I'm hot when it's cold, cold when it's hot and some other weird things. I was wondering if that's what happening to you. Thanks. L.
The average dose of Suboxone in America is approximately 8mg. 24mg is a very high dose. Buprenorphine acts on the Opioid receptors in the brain which can cause the side effects that Suboxone comes with such as body temperature increase/decrease and increased sweating. According to some studies Buprenorphine is approximately 15 to 25 times more potent than morphine sulfate. So I personally believe that Buprenorphine is approximately 15 times more potent than Morphine so if you multiply your dose by 15 you are taking approximately 375mg of Morphine theoretically. The organ that makes this possible is just the brain. There's many receptors in the brain so there's not a specific spot where it causes your body to change in temperature. The highest FDA approved dose is 32mg. I've personally been on 2mg and up to 32mg. Once you reach 24mg nothing really changes in the brain if you take more so the recommended highest dose of Buprenorphine is usually 24mg and that's when you reach the ceiling effect. I hope this helps. Good luck to you!
I take IM Buprenex and I've experienced the same side effect — I tend to feel hot and sweat a lot, even when other people think it's chilly. I've taken my temperature — I suggest you do the same just to be sure. I don't know why it makes me feel hot but my temperature is normal.
When I first started taking bupe the side effects were hard to tolerate. I was able to cut down the side effects by dividing the dose up (i.e., taking smaller amounts more times a day).
24 mg (not mL) is a very high dose of buprenorphine (Suboxone is buprenorphine + naloxone, I'm assuming the 24 mg is the bupe dose?), even for addiction. I don't think I've ever heard of anyone taking more than 16 mg. (I take a total of about 1 mg/day, but that's by intramuscular injection). How big a habit did you have? You shouldn't be taking more than you can tolerate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2010 • 3 answers
Posted 27 Sep 2010 • 3 answers
Posted 29 Mar 2011 • 2 answers
Posted 6 May 2011 • 5 answers
Posted 18 Jan 2012 • 2 answers